Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
differentperson

Accutane Lower Back Pain

I am in the beggining of my course and have been on accutane 80mg for a month and 100mg for two weeks now and started having lower back pain about 3 weeks in. It is not constant at all, but when i lean over at all my back gets really tight. thus i stopped working out, but want to head back to the gym. I know back pain is a possible side effect and many experience it later in their course, but getting it so early i really hope i don't have it throught out. Any general/experience info would be awesome.

Share this post


Link to post
Share on other sites

I have had back pain without working out at all. Today is the first time I have been to the gym since I have started the tane. I would say go for it... just stretch your back really well every morning and night. It would be really effective if you did it while you were in the shower to really loosen the muscles. Good luck!

Share this post


Link to post
Share on other sites

I am in the beggining of my course and have been on accutane 80mg for a month and 100mg for two weeks now and started having lower back pain about 3 weeks in. It is not constant at all, but when i lean over at all my back gets really tight. thus i stopped working out, but want to head back to the gym. I know back pain is a possible side effect and many experience it later in their course, but getting it so early i really hope i don't have it throught out. Any general/experience info would be awesome.

Well I havent been working out but I dont really have any back pain yet. We are on the exact same dosage though. I also started on 80mg for a month and went to a 100mg on the 13th.

Share this post


Link to post
Share on other sites

I had back pain when I just started but then it stopped. I was on 80 mg and it hurt to bend over too..

Share this post


Link to post
Share on other sites

I know what you mean i did olympic style squats and dead lifts yesterday my back was hurting but it went away. I'd suggest suppliment with fish oil (also helps prevent muscle breakdown) and vitamin E i think it helps

I've been working out for a month since starting tane no problems so far.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×